Alert archive / Alaska / Blizzard Warnings in 2010

Blizzard Warning 14, NWS Anchorage, AK

March 11, 2010

NWS Anchorage, AK issued this blizzard warning at Mar 11, 2010, 3:57 AM AKST. It took effect at Mar 11, 2010, 12:00 PM AKST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2010, 3:57 AM AKST (12:57 UTC)
In effect from
Mar 11, 2010, 12:00 PM AKST
Expired
Mar 12, 2010, 12:45 PM AKST
In force
25 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WWAK42 PAFC 111257
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
357 AM AKST THU MAR 11 2010

AKZ191-120200-
/X.UPG.PAFC.BZ.A.0014.100311T1800Z-100312T1500Z/
/X.NEW.PAFC.BZ.W.0014.100311T2100Z-100312T1500Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
357 AM AKST THU MAR 11 2010

...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO 6 AM AKST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM AKST FRIDAY.
THE BLIZZARD WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF THE WESTERN
ALEUTIANS TODAY AND TONIGHT. CONDITIONS WILL DETERIORATE AS WINDS
INCREASE TO 35 TO 50 MPH AND SNOW INTENSIFIES FROM EARLY THIS
AFTERNOON INTO THE OVERNIGHT HOURS. SNOW AND BLOWING SNOW WILL
REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES THROUGH
LATE TONIGHT. 

THE MORE PROLONGED BLIZZARD CONDITIONS FROM THIS STORM WILL BE FROM KISKA
EAST...BUT LOCATIONS WEST OF KISKA CAN NOT BE TOTALLY BE RULED OUT
FROM SEEING A SHORT DURATION BLIZZARD...ESPECIALLY THIS AFTERNOON INTO
EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ187-120200-
/X.EXT.PAFC.BZ.A.0014.100312T0000Z-100313T0100Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
357 AM AKST THU MAR 11 2010

...BLIZZARD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH
FRIDAY AFTERNOON...

THE BLIZZARD WATCH IS NOW IN EFFECT FROM THIS AFTERNOON THROUGH
FRIDAY AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE TO THE SOUTH OF THE CENTRAL
ALEUTIANS TODAY THROUGH FRIDAY AFTERNOON. CONDITIONS WILL DETERIORATE
AS WINDS INCREASE TO 40 TO 55 MPH AND SNOW INTENSIFIES FROM THIS
AFTERNOON THROUGH TONIGHT. THE INTENSITY OF SNOW FALL MAY BEGIN TO
SUBSIDE BY LATE FRIDAY MORNING...BUT STRONG NORTH WINDS AND SNOW
SHOWERS ARE LIKELY TO CONTINUE TO MAKE BLOWING SNOW A PROBLEM
THROUGH FRIDAY AFTERNOON. THE SNOW AND BLOWING SNOW WILL POSSIBLY
REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES FROM LATE
THIS AFTERNOON THROUGH FRIDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR
BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES.
THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY
DANGEROUS.

&&

$$
4 follow-up statements
842 
WWAK42 PAFC 112120
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1220 PM AKST THU MAR 11 2010

AKZ187-121030-
/X.UPG.PAFC.BZ.A.0014.100312T0000Z-100313T0100Z/
/X.EXB.PAFC.BZ.W.0014.100312T0000Z-100313T0000Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
1220 PM AKST THU MAR 11 2010

...BLIZZARD WARNING IN EFFECT UNTIL 3 PM AKST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 3 PM AKST FRIDAY. THE BLIZZARD
WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF ATKA THURSDAY
EVENING. EXPECT INCREASING SOUTHEAST TO EAST WINDS 30 TO 50 MPH THIS
AFTERNOON WITH SNOW TURNING TO SNOW AND RAIN THIS EVENING. NORTH
WINDS 40 TO 60 MPH WITH GUSTS TO 75 MPH ARE POSSIBLE FRIDAY
MORNING AS THE STORM CENTER MOVES EASTWARD. AREAS OF SNOW AND
BLOWING SNOW WILL REDUCE VISIBILITIES TO QUARTER MILE OR LESS AT TIMES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ191-121030-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-100312T1500Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
1220 PM AKST THU MAR 11 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST FRIDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 AM AKST FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF THE WESTERN
ALEUTIANS TODAY AND TONIGHT. CONDITIONS WILL DETERIORATE AS WINDS
INCREASE TO 35 TO 50 MPH AND SNOW INTENSIFIES FROM EARLY THIS
AFTERNOON INTO THE OVERNIGHT HOURS. SNOW AND BLOWING SNOW WILL
REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES THROUGH
LATE TONIGHT.

THE MORE PROLONGED BLIZZARD CONDITIONS FROM THIS STORM WILL BE
FROM KISKA EAST...BUT LOCATIONS WEST OF KISKA CAN NOT BE TOTALLY
BE RULED OUT FROM SEEING A SHORT DURATION BLIZZARD...ESPECIALLY
THIS AFTERNOON INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
068 
WWAK42 PAFC 120606
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
906 PM AKST THU MAR 11 2010

AKZ191-120715-
/X.CAN.PAFC.BZ.W.0014.000000T0000Z-100312T1500Z/
WESTERN ALEUTIANS-
INCLUDING THE CITY OF...SHEMYA AND AMCHITKA
906 PM AKST THU MAR 11 2010

...BLIZZARD WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE
BLIZZARD WARNING.

BLIZZARD CONDITIONS HAVE ENDED AT SHEMYA. HOWEVER...STRONG NORTH
WINDS OF 30 TO 45 MPH WILL CONTINUE TO RESULT IN BLOWING SNOW
REDUCING VISIBILITIES BELOW ONE MILE AT TIMES THROUGH LATE
MORNING...ESPECIALLY FROM KISKA EAST.

$$

AKZ185-121915-
/X.EXB.PAFC.BZ.W.0014.100312T1200Z-100313T0900Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
906 PM AKST THU MAR 11 2010

...BLIZZARD WARNING IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT AKST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO MIDNIGHT AKST
FRIDAY NIGHT. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF UNALASKA
ISLAND DURING THE DAY ON FRIDAY. EXPECT EAST TO NORTHEAST WINDS TO
INCREASE TO 40 TO 55 MPH WITH SNOW FALLING FROM LATE TONIGHT
THROUGH THE EARLY EVENING HOURS FRIDAY. THIS WILL RESULT IN SNOW
AND BLOWING SNOW REDUCING VISIBILITIES TO ONE QUARTER MILE OR
LESS AT TIMES.

BLIZZARD CONDITIONS SHOULD SET IN WEST OF UNALASKA ISLAND BY LATE
TONIGHT...WHILE LOCATIONS TO THE EAST SUCH AS DUTCH HARBOR WILL
LIKELY SEE BLIZZARD CONDITIONS START BY LATE MORNING. VISIBILITIES
SHOULD GRADUALLY IMPROVE FROM WEST TO EAST ACROSS THE REGION
FRIDAY EVENING...ENDING THE BLIZZARD THREAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ187-121915-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
906 PM AKST THU MAR 11 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST FRIDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST FRIDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF ATKA
TONIGHT AND THEN MOVE EAST DURING THE DAY ON FRIDAY. EXPECT
NORTHEAST WINDS OF 40 TO 55 MPH THROUGH TONIGHT...BECOMING NORTH
DURING THE DAY ON FRIDAY AS THE STORM BEGINS TO MOVE AWAY FROM THE
AREA. AREAS OF SNOW AND BLOWING SNOW WILL CONTINUE TO REDUCE
VISIBILITIES TO QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
809 
WWAK42 PAFC 121238
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
338 AM AKST FRI MAR 12 2010

AKZ185-130145-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0900Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
338 AM AKST FRI MAR 12 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST
TONIGHT...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AKST TONIGHT.

A STRONG LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH OF UNALASKA
ISLAND TODAY. EXPECT EAST TO NORTHEAST WINDS TO INCREASE TO 40 TO
55 MPH WITH SNOW FALLING THROUGH THE EARLY EVENING HOURS FRIDAY.
THIS WILL RESULT IN SNOW AND BLOWING SNOW REDUCING VISIBILITIES TO
ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$

AKZ187-130000-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
338 AM AKST FRI MAR 12 2010

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AKST THIS
AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SOUTH AND EAST
OF THE CENTRAL ALEUTIANS TODAY. NORTH WINDS OF 35 TO 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON. THESE WINDS...COMBINED WITH SNOW
AND BLOWING SNOW WILL CONTINUE TO REDUCE VISIBILITIES TO QUARTER
MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

&&

$$
153 
WWAK42 PAFC 122145
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1245 PM AKST FRI MAR 12 2010

AKZ185-122245-
/X.CAN.PAFC.BZ.W.0014.000000T0000Z-100313T0900Z/
EASTERN ALEUTIANS-
INCLUDING THE CITIES OF...UNALASKA...NIKOLSKI
1245 PM AKST FRI MAR 12 2010

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 

STEADY SNOW HAS MOVED SOUTH OF THE EASTERN ALEUTIANS. SNOW
SHOWERS AND GUSTY WINDS WILL CONTINUE TO OCCASIONALLY REDUCE
VISIBILITIES TO ONE HALF MILE...BUT FOR SHORT DURATIONS OF TIME.

$$

AKZ187-122245-
/X.CAN.PAFC.BZ.W.0014.000000T0000Z-100313T0000Z/
CENTRAL ALEUTIANS-
INCLUDING THE CITY OF...ATKA AND ADAK
1245 PM AKST FRI MAR 12 2010

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WARNING. 

STEADY SNOW HAS MOVED SOUTH OF THE CENTRAL ALEUTIANS. SNOW
SHOWERS AND GUSTY WINDS WILL CONTINUE TO OCCASIONALLY REDUCE
VISIBILITIES TO ONE HALF MILE...BUT FOR SHORT DURATIONS OF TIME.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Mar 10, 1:00 PM AKST, 14 hours 57 minutes earlier.

Area forecast discussion, Mar 10, 1:00 PM AKST, 14 hours 57 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
100 PM AKST WED MAR 10 2010

.MODEL DISCUSSION...MODELS REMAIN IN PRETTY GOOD AGREEMENT ON VARIOUS
WEATHER SYSTEMS.  RESIDUAL MID TROPO TROUGH OVER SOUTHCENTRAL THROUGH
THE REMAINDER OF THE WEEK. GFS NAM AND ECMWF ALL TOGETHER ON NEXT
NORTH PACIFIC SYSTEM THAT MOVES SOUTH OF THE WESTERN ALEUTIANS ON
THU...SOME MINOR MODEL DIFFERENCES BUT MESSAGE IS CLEAR.

.ANALYSIS AND UPPER LEVELS...IN UPPER TROP WE HAVE A NORTH-SOUTH
TROUGH OVER THE STATE WITH A REASONABLE JET OVER THE ALEUTIANS AND
SOUTH. THIS TRANSFORMS INTO A WELL DEVELOPED TROUGH JUST SOUTH OF
ALEUTIANS THAT HELPS GENERATE THE NEXT SYSTEM. OVERALL IMPRESSION IS
THAT NORTH PACIFIC TO REMAIN ACTIVE AS REGARDS TO STORM ACTIVITY.

AT THE SURFACE A CLASSIC MESO LOW DEVELOPED EARLY WED MORNING IN
SOUTHERN COOK INLET THAT HAS PRODUCED MORE SNOW IN THE GREATER HOMER
AREA...LOOKS AS THIS SHOULD DISSIPATE THIS EVENING.  SNOW ALSO
DEVLOPED THIS MORNING OVER PARTS OF THE COPPER BASIN WITH SHOWERS
PREVAILING IN THE GULF.

.SHORT TERM FORECAST...TWO MAIN ITEMS OF INTEREST.  FIRST IS THE
STORM IN THE NORTH PACIFIC THAT MOVES JUST SOUTH OF THE CENTRAL
ALEUTIANS FRI MORNING.  MODELS INDICATING STRONG EAST THEN NORTH
WINDS WITH THIS SYSTEM.  MAIN CONCERN IS WHETHER PRECIP WILL REMAIN
AS SNOW OR MIXED.  CURRENT BLIZZARD WATCHES LOOK AS IF HAVE BEST
CHANCE TO VERIFY ON THE BACKSIDE OF THE SYSTEM AS IT MOVES EASTWARD.
850 MODEL TEMPS OVER ALEUTIANS IN THE -4 TO -10 C RANGE SO WORRIED
THAT PRECIP WILL BE WET SNOW MIXED WITH RAIN...SO VIZ MAY NOT VERIFY
FOR BLIZZARDS.  STAY TUNED FOR MORE DETAILS.
THE SECOND ISSUE CONCERNS THE DEVELOPMENT OR RE-DEVELOPMENT OF A
SURFACE LOW OF PWS THU AFTERNOON.  UPPER LEVEL LOW/TROUGH NEVER
REALLY DIMINISHES OVER NEXT SEVERAL DAYS.  IN ANY CASE DOES NOT LOOK
LIKE A VERY DYNAMIC SYSTEM SO IF IT VERIFIES ONLY EXPECTED LIGHT SNOW
AROUND SOUTHCENTRAL THU NIGHT AND FRI MORNING.
WITH TROUGH CENTERED OVER COOK INLET EXPECTING COLD TEMPERATURES TO
REMAIN OVER SOUTHWEST ZONES TROUGH THE WEEKEND WITH SOME MODERATION
IN ZONE 161 ON SAT.

.LONG TERM FORECAST...LOOKS AS REMNANTS OF ALEUTIAN SYSTEM MOVES INTO
THE GULF ON SAT MORNING WITH OCCLUDED FRONT MOVING INTO NORTHERN GULF
LATE ON SAT. REMAINS TO BE SEEN WHAT IMPACT THIS RESIDUAL FRONT WILL
HAVE AT THAT TIME. IN THE FAR WEST A FRONT SWINGS THROUGH THE WESTERN
ALEUTIANS AND BERING  SAT NIGHT WITH THE LOW POSITIONED OVER
KAMCHATKA.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZ WATCH 187 191
MARINE...GALES:155 176 175 172 170 130 132  HVY SPRAY: 121 129 130
      132 138 140 141
FIRE WEATHER...NONE

JMP MAR 10

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:00 PM AKSTGale WarningAFC12 hr
Mar 10, 4:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Mar 10, 4:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Mar 10, 4:40 PM AKSTHeavy Freezing Spray WarningAFC11 hr
Mar 11, 4:00 AM AKSTBrisk Wind AdvisoryAFC24 hr
Mar 11, 4:00 AM AKSTGale WarningAFC3 days
Mar 11, 4:00 AM AKSTGale WarningAFC3 days
Mar 11, 4:00 AM AKSTSmall Craft AdvisoryAFC12 hr
Mar 11, 4:00 AM AKSTStorm WarningAFC36 hr
Mar 11, 4:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr
Mar 11, 4:35 AM AKSTGale WarningAFC11 hr

Nearby

Blizzard Warnings in Alaska, 2010Every blizzard warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.